JOURNAL BROWSE
Search
Advanced SearchSearch Tips
LIPSCHITZ TYPE INEQUALITY IN WEIGHTED BLOCH SPACE Bq
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
LIPSCHITZ TYPE INEQUALITY IN WEIGHTED BLOCH SPACE Bq
Park, Ki-Seong;
  PDF(new window)
 Abstract
Let B be the open unit ball with center 0 in the complex space . For each q>0, consists of holomorphic functions f : B longrightarrow C which satisfy sup z B $(1-\parallel z \parallel^2)^q\parallel\nabla f(z)\parallel < \infty$ In this paper, we will show that functions in weighted Bloch spaces (0 < q < 1) satifies the following Lipschitz type result for Bergman metric : |f(z)-f()|< (z, ) for some constant C.ℊ攀Ѐ㘱〻ጀ䵥摩捩湥⁡湤⁨敡汴栀
 Keywords
Bergman metric;weighted Bloch spaces;Besov space;BMO;
 Language
English
 Cited by
1.
NOTES ON CARLESON TYPE MEASURES ON BOUNDED SYMMETRIC DOMAIN,;

대한수학회논문집, 2007. vol.22. 1, pp.65-74 crossref(new window)
2.
MULTIPLIERS OF WEIGHTED BLOCH SPACES AND BESOV SPACES,;;

충청수학회지, 2009. vol.22. 4, pp.727-737
3.
ON SOME MEASURE RELATED WITH POISSON INTEGRAL ON THE UNIT BALL,;;

충청수학회지, 2009. vol.22. 1, pp.89-99
4.
ON DUALITY OF WEIGHTED BLOCH SPACES IN ${\mathbb{C}}^n$,;;

충청수학회지, 2010. vol.23. 3, pp.523-534
5.
SOME RESULTS RELATED WITH POISSON-SZEG$\ddot{O}$ KERNEL AND BEREZIN TRANSFORM,;;

충청수학회지, 2011. vol.24. 3, pp.417-426
6.
BLOCH-TYPE SPACE RELATED WITH NORMAL FUNCTION,;

충청수학회지, 2011. vol.24. 3, pp.533-541
7.
TOEPLITZ TYPE OPERATOR IN ℂn,;

충청수학회지, 2014. vol.27. 4, pp.697-705 crossref(new window)
 References
1.
Dissertationes Math., 1989. vol.276. pp.1-57

2.
Amer. J. Math., 1998. vol.110. pp.921-953 crossref(new window)

3.
J. Funct. Anal., 1990. vol.93. pp.310-350 crossref(new window)

4.
Trans. Amer. Math. Soc., 1988. vol.285. pp.296-304

5.
Canad. J. Math., 1975. vol.27. pp.446-458 crossref(new window)

6.
J. Math. Anal. Appl., 1993. vol.175. pp.206-221 crossref(new window)

7.
J. Korean Math. Soc., 1998. vol.35. pp.171-189

8.
Ph.D. thesis., 1990.

9.
Function theory in the unit ball of Cⁿ, 1980.

10.
Tangential limits and exceptional sets for holomorphic Besov functions in the unit ball in Cⁿ, 0000.

11.
Amer. J. Math., 1976. vol.98. pp.573-589 crossref(new window)

12.
Bull. London Math. Soc., 1980. vol.12. pp.241-267 crossref(new window)

13.
J. Funct. Anal., 1989. vol.87. pp.31-50 crossref(new window)

14.
J. Math. Anal. Appl., 1991. vol.157. pp.318-336 crossref(new window)

15.
Rocky Mountain J. Math., 1993. vol.23. pp.1143-1177 crossref(new window)